Did anyone have problems on the pill?

SapphirexIce SapphirexIce
I tried taking ortho tri cyclen lo and ended up in the ER with my first pill taken. Turned out to be a serve allergic reaction.
03/25/2011
  • Save 60% on Spooktacular Kits  - 3 item set
  • Wicked Treats - Save 60% on 3 Item Set

    • Eden leather blindfold
    • Flaming amour silicone pearl bunny
    • Eden's glass ben wa balls
    Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Ghost Bride - Save 60% on 3 Item Set

    • Casper
    • Leather strap rider
    • Simple Clamps
    Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Black Magic - Save 60% on 3 Item Set

    • Eden Beaded Clamps
    • Heart Silicone Beads
    • Onyx
    Black Magic - Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Better Price Sale - Save 70%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
purplekidney purplekidney
She: That must have been awful! Thankfully I've never had a problem.
04/12/2011
tesseract tesseract
A few years ago my doctor put me on yasmin to help with a horemone problem I was having (I wasn't sexually active at the time so the actual birth-control part wasn't a big deal for me), but I stopped taking it after a few months because of the problems it caused me. I was getting migraines like you wouldn't believe... not so much the pain, but the auras that seemed more like I was having a full-out stroke (numbness, speech problems, couldn't read, etc), and gained 30 lbs from it. Blah!

Sorry to hear that you had such a violent reaction to your pill! The ER is no fun at all.
06/13/2011
jnd091020 jnd091020
I've been on Lutera and Ocella. I did fine on the Ocella, but Lutera gave me two periods in a month (as did the Nuvaring--but don't get me started on that thing). I'm currently on the patch and it's amazing!!! You might look into it and see if they have all the same ingredients or not, and it may make a difference since the hormones are secreted through your skin and not injested. Sorry for your troubles :/
06/14/2011
salaciousrex salaciousrex
That's horrible
I was on loestrin-24 a couple years ago and it caused lots of problems with me, bad mood swings, and I had my period for the whole month+ I was taking it and lots of stomach pain. I didn't know if it was normal or not so I kept taking it then finally went in and switched
06/14/2011
Jul!a Jul!a
After about 2 years on Yaz I started experiencing a lt of nausea around the time of my period. The Thursday before I'd get it on a Sunday or Monday I would be so nauseous I couldn't move. I only had a few months left on it until I had to see the doctor anyway that I stuck it out, although my night job wasn't so happy about me calling in sick one Thursday a month. But it was the same Thursday each month, so if they wanted to complain I coulda pointed that out lol. I've switched to a generic version of Seasonique and going on 2 or 3 years on it I've been doing great with it.
06/14/2011
Eucaly Eucaly
Quote:
Originally posted by SapphirexIce
I tried taking ortho tri cyclen lo and ended up in the ER with my first pill taken. Turned out to be a serve allergic reaction.
I can't. The pill makes me shake and also makes me have a permanent period (never stops). I was eventually hospitalized from it.

Never again.
06/14/2011
kelaaa33wish kelaaa33wish
I was on and off the pill for years and I never had a bad reaction to it, sorry to hear you have.
06/14/2011
Ms. Spice Ms. Spice
oh my, that sounds awful! i never had issues, thank god.
06/20/2011
Total posts: 9
Unique posters: 9